# SDR DALA201910266193

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 64,797 hours, 25,516 cycles
- Engine: Cfmint CFM567B262
- Engine time: 59,956 hours, 24,442 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Condition: Failed
- Location: N2 Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

SHIP 3707 - ATO - UPON ADVANCEMENT OF THROTTLES, RIGHT ENGINE ROLLED BACK & SHUT DOWN. CORRECTIVE ACTION: MAINTENANCE REPLACED THE N2 SPEED SENSOR & EEC. AIRCRAFT RETURNED TO SERVICE.
